# SDR ASAA2020081433019

- Difficulty date: August 13, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 26,289 hours, 8,454 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: K1684
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 ENG HYDRAULIC PUMP FAILED (LOW PRESSURE LIGHT REMAINS ON). GROUNDED - YES. REMOVED & REPLACED #2 ENG EDP, REPLACED CASE DRAIN FILTER, PRESSURE MODULE FILTER & RETURN FILTER, FLUSHED HYD B SYSTEM REF B737-900 AMM 29-11-00-170-801. LEAK & OPS CHECKED GOOD. #2 ENG EDP PRESSURE IS AT 2980 PSI.
